# SDR 2008UALA02598

- Difficulty date: May 4, 2008
- Submitted: May 6, 2008
- Operation: Air carrier
- Aircraft: N445UA
- Make and model: Airbus A320-232
- Aircraft serial: 826
- Aircraft time: 33,902 hours, 13,385 cycles
- Engine: Iae V2527A5
- System (JASC): 3150 · Central Warning
- Part: Warning Light
- Condition: Illuminated
- Location: Elac
- Stage of operation: IN
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

F-CTL ELAC 2 PITCH FAULT ECAM AFTER ENG START.  ELAC2 FAILING-INTERNAL RELAY FAILING TEST.  REPLACED ELAC , ALL OPS CHECKS WERE NORMAL.
